Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from stroke. Deep breaths. Taking parit, ulgel and cortimax. Proper medication?

Hi Doctor, My mother, aged 70 years, got a stroke on her right hand side and was treated at Jupiter Hospital, Thane, Mumbai from 16.11.2012 to 1.12.2012. Now since the last 3-4 days, she is taking deep deep breaths and she has kharash in her throat . I have shown her to the treating ENT Doctor of Jupiter hospital who has prescribed, Tab Parit, Syp Ulgel, Tab Glemont F and Tab Cortimax. When she takes the medicines, she is relaxed for a few hours and then again she takes deep breaths and has kharash in her throat. Please help me out. Swami
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hello swami,
If your mother had stroke the most important thing to rule out is that she is not aspirating ie the food she eats is not going in her lungs.
That means that the swallowing is normal and the chest is clear.
Secondly you must see that she is not having reflux disease and the food she eats should not come up from stomach in the throat.
Get her examined.
And take precautions like--
Keep head end of bed elevated.
Avoid spicy and oily food.

Get done fiber optic examination of the throat and get examined for any Vocal cord paralysis. ie her vocal cords are moving properly and especially closing when swallowing.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor